# SDR 4DPA2025030620001

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N962JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 43,429 hours, 33,689 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2001052257
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- DURING CLIMB AROUND FL210, WE NOTICED SMOKE COMING OUT OF MOSTLY LEFT SIDE VENTS. APPROXIMATELY 10-15 SECS LATER, WE GOT A CALL FROM FA IN REGARDS TO SMOKE IN CABIN AROUND ROW 7-11 BOTH SIDES. PASSENGERS HEARD LOUD BANG AND METAL GRINDING NOISE POSSIBLY COMING WHERE THE GEARS ARE. CORR ACTION- NO EXTERNAL DEFECT FOUND. FURTHER GAINED ACCESS TO #1 ACM, PERFORMED GENERAL VISUAL INSPECTION. CHECKED FOR DEFECTS, EVALUATED AND FOUND DEBRIS INSIDE THE CONDENSER MIXER. REMOVED CONDENSER MIXER, ACM, DUAL HEAT EXCHANGER. INSTALLED CUSTOMER SUPPLIED OVERHAULED CONDENSER, ACM, DUAL HEAT EXCHANGER AND NEW BUTTERFLY VALVE. PERFORMED SATISFACTORY OPS CHECK. RESTORED ACCESS. OFF CONDENSER PN 816650-1 SN 20020286 AND OFF ACM PN 815240-3 SN 200105257
